Event Timetable

Thursday 10th September, QEII Centre, Westminster, London SW1P 3EE



08:30 - 09:30 Registration, refreshments and networking

09:30 - 11:00 Plenary session

11:00 - 11:30 Refreshments and networking

11:30 - 12:10 Choice of work sessions (40 mins)

12:15 - 12:55 Choice of work sessions (40 mins)

12:55 - 13:45 Lunch and networking

13:45 - 14:25 Choice of work sessions (40 mins)

14:30 - 15:10 Choice of work sessions (40 mins)

15:10 - 15:40 Refreshments and networking

15:40 - 16:20 Choice of work sessions (40 mins)

16:25 - 17:00 Panel Q&A and Chair's closing remarks

16:50 Conference close





Please note timings, speakers and agenda are subject to change